# SDR DALA2025042303176

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N527DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11272
- Aircraft time: 7,395 hours, 1,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5027 AFTER LANDING FAS REPORTED THEY DETECTED DIRTY SOCK SMELL THROUGHOUT THE CABIN THEY NOTICED IT AT ABOUT 10000 FT ON APPROACH. CORRECTIVE ACTION: COMPLETED WC 7100-2018 AND W/C 2100-2007. REF LOG 0922393 FOR CORRECTIVE ACTION. (7151526)
